zbMATH — the first resource for mathematics

Synthesis of multivariable regulators: The internal model principle. (English) Zbl 0296.93010

93B25 Algebraic methods
93B35 Sensitivity (robustness)
93D15 Stabilization of systems by feedback
93C05 Linear systems in control theory
93C99 Model systems in control theory
PDF BibTeX Cite
Full Text: DOI
[1] W. M. Wonham andJ. B. Pearson, Regulation and internal stabilization in linear multivariable systems, Control Systems Report No. 7212, Dept. of Electrical Engineering, Univ. of Toronto, August, 1972; to appear,SIAM J. Control 12 (1), 1974. · Zbl 0248.93013
[2] E. Fabian andW. M. Wonham, Generic solvability of the decoupling problem, Control Systems Report No. 7301, Dept. of Electrical Engineering, Univ. of Toronto, January 1973; to appear,SIAM J. Control 12 (4), 1974. · Zbl 0256.93020
[3] A. S. Morse, Structural invariants of linear multivariable systems,SIAM J. Control 11 (3), 1973, 446-465. · Zbl 0259.93011
[4] M. L. J. Hautus, Controllability and observability conditions of linear autonomeus systems,Proc. Kon. Ned. Akad. Wetensch. ser. A,72, 1969, 443-448. · Zbl 0188.46801
[5] D. G. Luenberger, Observers for multivariable systems,I.E.E.E. Trans. AC-11 (2), 1966, 190-197.
[6] W. M. Wonham, Dynamic observers: geometric theory,I.E.E.E. Trans. Aut. Control AC-15 (2), 1970, 258-259.
[7] I. M. Horowitz,Synthesis of Feedback Systems, Academic Press, New York, 1963. · Zbl 0121.07704
[8] R. C. Conant, The information transfer required in regulatory processes,I.E.E.E. Trans. Systems Science and Cybernetics SSC-5 (4), 1969, 334-338. · Zbl 0184.18503
[9] O. J. M. Smith,Feedback Control Systems, McGraw-Hill, New York, 1958.
[10] E. J. Davison, The output control of linear time-invariant multivariable systems with unmeasurable arbitrary disturbances,I.E.E.E. Trans. Aut. Control AC-17 (5), 1972, 621-630. · Zbl 0258.49018
[11] J. von Neumann, Probabilistic logics and the synthesis of reliable organisms from unreliable components, in C. E. Shannon and J. McCarthy (Eds.),Automata Studies, Annals of Math. Stud. No. 34, Princeton Univ. Press, Princeton, N. J., 1956; 43-98.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.